Thread: equipiose & acne
12-17-2005, 05:48 AM #1
equipiose & acne
ive had eq before together with sus,and i had quite bad acne,i dont know whether this was caused the sus or the eq. i think the eq was fort dodge.
what i want to know is does eq cause acne.
im going to run test e for 12 weeks and i dont know whether to stack it with eq or deca , im just worried about the acne.
oh and if it matters the eq is apex 200. 1ml=200mgs
12-17-2005, 07:01 AM #2
12-17-2005, 07:04 AM #3
12-17-2005, 07:20 AM #4Anabolic Member
- Join Date
- Oct 2005
The acne you had would be from the sust not Eq. Test can promote severe acne in many users.
12-17-2005, 07:22 AM #5Originally Posted by TheMudMan
Just curious, the acne you get on tren/fina is shoulder back only? At your age (upper 30's) that would be my long distance conclusion.
12-17-2005, 07:48 AM #6
12-17-2005, 07:53 AM #7Originally Posted by TheMudMan
12-17-2005, 07:57 AM #8
The sebaceous glands on the face become less prone to aggravation. Any thing else I can help you with hun?
12-17-2005, 08:01 AM #9Originally Posted by NYC BIG MIKE
12-17-2005, 11:35 AM #10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)